# SDR AALA20060699

- Difficulty date: September 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 35H MISSING LENS.  REPLACED EMERGENCY LIGHT LENS AT SEAT 35H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
